| Catalog Number |
1550400-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Intimal Dissection (1333); Dyspnea (1816); Ischemia (1942); Stenosis (2263)
| Date of Event |
12/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The stent remains in patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a coronary procedure, treating a target lesion in the proximal left anterior descending (lad).A 4.0 x 38 mm xience sierra stent was implanted, and a proximal edge dissection was noted.No treatment was reported.On (b)(6) 2019, the patient reported experiencing dyspnea on exertion.Pharmocologic stress testing was performed and revealed a moderate to severe perfusion defect with extensive ischemia.On (b)(6) 2019, the patient was re-hospitalized, with dyspnea on exertion.Restenosis was noted at the proximal stent edge and a revascularization procedure was performed.No additional information was provided.
Additional Manufacturer Narrative
Exemption number e2019001.There was no reported device malfunction and the product was not returned as it remains implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of intimal dissection, dyspnea, ischemia and stenosis are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
Patient id: (b)(6).